Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Outer derivations of Lie algebras


Author: Shigeaki Tôgô
Journal: Trans. Amer. Math. Soc. 128 (1967), 264-276
MSC: Primary 17.30
MathSciNet review: 0213406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0213406-6
PII: S 0002-9947(1967)0213406-6
Article copyright: © Copyright 1967 American Mathematical Society